# SDR 09082005B

- Difficulty date: September 4, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N233CJ
- Make and model: Saab 340B
- Aircraft serial: 233
- Aircraft time: 24,810 hours, 28,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR AND GALLEY EMERGENCY LIGHTS INOP.  RECHARGED SYSTEM WITH EXTERNAL POWER, OPS CHECK GOOD.
